39
Views
0
CrossRef citations to date
0
Altmetric
Original Articles

Optimality Conditions for Semilinear Hyperbolic Systems with Distributed Control

, &
Pages 607-619 | Published online: 31 Aug 2006
 

Abstract

In this paper we investigate an optimal control problem for semilinear hyperbolic systems with unknown initial data. We first give some general existence results and then derive optimality conditions via a penalization method. Finally, we apply our abstract results to an example.

Acknowledgment

This work was supported by Grant No. R01-2002-000-00491-0 from the Korea Science and Engineering Foundation.

Log in via your institution

Log in to Taylor & Francis Online

PDF download + Online access

  • 48 hours access to article PDF & online version
  • Article PDF can be downloaded
  • Article PDF can be printed
USD 61.00 Add to cart

Issue Purchase

  • 30 days online access to complete issue
  • Article PDFs can be downloaded
  • Article PDFs can be printed
USD 570.00 Add to cart

* Local tax will be added as applicable

Related Research

People also read lists articles that other readers of this article have read.

Recommended articles lists articles that we recommend and is powered by our AI driven recommendation engine.

Cited by lists all citing articles based on Crossref citations.
Articles with the Crossref icon will open in a new tab.